# SDR A6WA200640161

- Difficulty date: April 25, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Rt Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING CASS IN FLIGHT RIGHT WING INDICATED RED ON SYNOPTIC PAGE.  COMPLIED QRH, WARNING EXTINGUISHED.  REMOVED AND REPLACED RIGHT BLEED LEAK CONTROL UNIT IAW 36-31-10.  PERFORMED OPS CHECK OF ANTI-ICE CONTROL AND INDICATION, OPS CHECK GOOD IAW 30-30-00.  (M)
